| Model Number |
DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely depressed valproic acid (valp) patient result obtained on a dimension® exl¿ 200 integrated chemistry system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data logs and the information provided by the customer.Quality control (qc) was within expected ranges.Hsc observed that the issue was consistent with preanalytical variables.The cause of the event is unknown.A potential product issue was not identified.The customer is fully operational.The device is performing within specifications.No further evaluation is required.
Event or Problem Description
A discordant falsely depressed valproic acid (valp) patient sample result was obtained on a dimension® exl¿ 200 integrated chemistry system.The falsely depressed patient result was not reported to the physician.The same sample was reprocessed on the same dimension® exl¿ 200 integrated chemistry system in triplicate and the results obtained were considered correct.The same sample was also reprocessed on an alternate non-siemens system.The reprocessed result from an alternate non-siemens system was considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed valproic acid (valp) patient result.